Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2016, 7:01 PM EDT for Marshall County, West Virginia; Belmont County, Ohio. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 7:01 PM EDT (23:01 UTC)
- Expired
- May 1, 2016, 7:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Belmont County, OH, Marshall County, WV
The radar
The Pittsburgh radar (KPBZ), 83 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:11 PM EDT | HAIL 1 | 6 Sw Neffs, OH | |
| May 1, 7:11 PM EDT | HAIL 1 | Jacobsburg, OH | |
| May 1, 7:35 PM EDT | HAIL 1 | 7 E Moundsville, WV | |
| May 1, 7:35 PM EDT | HAIL 1 | New Vrindaban, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
314
WUUS51 KPBZ 012301
SVRPBZ
OHC013-WVC051-012345-
/O.NEW.KPBZ.SV.W.0007.160501T2301Z-160501T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
701 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
NORTHERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 745 PM EDT
* AT 700 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
CLAIRSVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO TREES AND POWER LINES...RESULTING IN SOME POWER
OUTAGES.
* LOCATIONS IMPACTED INCLUDE...
MOUNDSVILLE...BELLAIRE...SHADYSIDE...MCMECHEN...GLEN DALE...BENWOOD...
NEFFS...GROVE OAK...LONE OAK...BEELERS STATION...GRAND VUE PARK...
SHERRARD...GLENDALE AND BARKCAMP STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 3993 8106 4006 8100 4001 8053 3984 8056
TIME...MOT...LOC 2300Z 288DEG 32KT 4000 8095
HAIL...1.00IN
WIND...60MPH
$$
CL2 follow-up statements
320
WWUS51 KPBZ 012319
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
719 PM EDT SUN MAY 1 2016
OHC013-WVC051-012345-
/O.CON.KPBZ.SV.W.0007.000000T0000Z-160501T2345Z/
BELMONT OH-MARSHALL WV-
719 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN BELMONT AND NORTHERN MARSHALL COUNTIES...
AT 718 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHADYSIDE...OR
NEAR BELLAIRE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...QUARTER SIZED HAIL WAS REPORTED AT JACOBSBURG AT 7:11 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
MOUNDSVILLE...BELLAIRE...SHADYSIDE...MCMECHEN...GLEN DALE...BENWOOD...
NEFFS...GROVE OAK...LONE OAK...BEELERS STATION...GRAND VUE PARK...SHERRARD
AND GLENDALE.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3991 8088 4005 8090 4001 8053 3984 8056
TIME...MOT...LOC 2318Z 283DEG 31KT 3997 8075
HAIL...1.00IN
WIND...60MPH
$$
CL062
WWUS51 KPBZ 012343
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
743 PM EDT SUN MAY 1 2016
OHC013-WVC051-012352-
/O.EXP.KPBZ.SV.W.0007.000000T0000Z-160501T2345Z/
BELMONT OH-MARSHALL WV-
743 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELMONT AND
NORTHERN MARSHALL COUNTIES WILL EXPIRE AT 745 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3991 8088 4005 8090 4001 8053 3984 8056
TIME...MOT...LOC 2340Z 288DEG 32KT 3997 8075
$$
CLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 5:21 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 1, 5:21 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 521 PM EDT SUN MAY 1 2016 .SYNOPSIS... SHOWER CHANCES WILL CONTINUE INTO THE EARLY PART OF THE WEEK WITH DRIER CONDITIONS THEN RETURNING UNTIL A MID-WEEK SYSTEM. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THIS WEEK BEFORE HEADING BACK ABOVE NORMAL MOTHERS DAY WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... NUMEROUS SHOWERS HAVE DEVELOPED IN THE AFTERNOON SUNSHINE. LOCATIONS NORTH OF I-80 WILL HAVE TO WAIT A LITTLE BIT BEFORE RAIN MOVES THAT DIRECTION GIVEN THE ATMOSPHERE IS FAIRLY STABLE THERE AND ALL THE INFLOW IS BEING CUT OFF BY DEVELOPMENT TO THE SOUTH. SHEAR IS NOT THAT IMPRESSIVE SO A FEW STRONG STORMS WILL DEVELOP. THIS CONCURS WITH LOCAL RESEARCH USING CURRENT THERMODYNAMIC AND KINEMATIC PROFILES. WITH RESIDUAL OUTFLOW BOUNDARIES APLENTY ESPECIALLY SOUTH OF THE PA TURNPIKE / I-76 SHOWER DEVELOPMENT WILL CARRY INTO THE MID EVENING HOURS. PREVIOUS DISCUSSION BELOW... INSTABILITY DOES WANE THIS EVENING...HOWEVER YET ANOTHER WAVE IS SET TO TRACK DOWN THE FRONTAL BOUNDARY...ALLOWING IT TO SURGE A BIT NORTHWARD. STRONG DIFFERENTIAL PVA ALONG WITH RIGHT ENTRANCE REGION DIVERGENCE TRAVERSES THE NORTHERN HALF OF THE CWA OVERNIGHT AS A RESULT...MEANING A GOOD SWATH OF SHOWERS SHOULD CROSS THE AREA. POPS WERE ADJUSTED UPWARD AND SLOWED A BIT PER THE CONSENSUS OF 12Z GUIDANCE WITH THIS FEATURE. DUE TO THE MOIST AIR MASS IN PLACE WITH VERY HIGH DEWPOINTS...OVERNIGHT LOWS WILL LIKELY BE FAIRLY WARM FOR EARLY MAY. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... LOW PRESSURE WILL BE OVER NORTHWESTERN PENNSYLVANIA AROUND SUNRISE...AND SHOULD RACE INTO NEW ENGLAND BY EVENING. WHILE RAIN WILL DIMINISH QUICKLY DURING THE MORNING WITH THE DEPARTURE OF THE LOW...A WAVE WILL DEVELOP ALONG THE TRAILING COLD FRONT. THIS WILL INCREASE THE CHANCE FOR SHOWERS MONDAY NIGHT...BUT THE BULK OF THE PRECIPITATION WILL REMAIN TO THE SOUTHEAST OF THE REGION. SOME SHOWERS WILL LINGER TUESDAY...BUT THE REGION SHOULD BE DRY BY TUESDAY EVENING. THE NEXT GAP IN RAIN WILL BE SHORT AS AN UPPER LEVEL LOW BEGINS TO DROP OVER THE EASTERN GREAT LAKES. THE NAM IS AN OUTLIER TO THE WEST...AND HAVE FOLLOWED THE GFS/ECMWF FOR TIMING AND PLACEMENT OF THE LOW. THIS WILL YIELD INCREASING CHANCE FOR SHOWERS THROUGH THE DAY ON WEDNESDAY. WITH MOSTLY CLOUDY SKIES THROUGH THE PERIOD...TEMPERATURES WILL BE AT OR SLIGHTLY BELOW NORMAL. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... HAVE GONE WITH LIKELY POPS IN ALL LOCATIONS WEDNESDAY NIGHT WITH THE UPPER LEVEL LOW OVERHEAD. WEATHER WILL REMAIN COOL...CLOUDY...AND WET WITH SCATTERED SHOWERS THURSDAY AND FRIDAY BEFORE THE LOW DRIFTS EAST. SATURDAY SHOULD BE DRY BEFORE ANOTHER COLD FRONT APPROACHES FROM THE WEST ON SUNDAY. TEMPERATURES WILL REMAIN BELOW NORMAL THURSDAY AND FRIDAY BEFORE RETURNING TO NORMAL FOR THE WEEKEND. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... VCSH FORECAST FOR ALL TERMINALS SAVE FOR ZZV WHERE CONFIDNCE IS HIGHER IN SEEING A THUNDERSTORM GIVEN PROXMITY TO BETTER INSTABILITY. CONFIDENCE IS ABOVE AVERAGE IN SHOWERS AND WIDESPREAD RESTRICTIONS LATER THIS EVENING AND OVERNIGHT AS A FINAL WAVE MOVES DOWN THE STATIONARY BOUNDARY ACROSS THE AREA. IFR CONDITIONS WILL BE LIKELY AT MOST SITES INTO MONDAY MORNING. .OUTLOOK /MONDAY THROUGH THURSDAY/... ANOTHER ROUND OF RESTRICTIONS IS LIKELY WITH A WEDNESDAY COLD FRONT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && SYNOPSIS...98 NEAR TERM...98/FRIES
Hazardous weather outlook, May 1, 5:18 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 518 AM EDT SUN MAY 1 2016 PAZ007>009-013>016-022-023-020930- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-ARMSTRONG- INDIANA- 518 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076- WVZ001>004-012-021-509>514-020930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON- GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 518 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL PLAGUE THE REGION TODAY. A FEW STORMS MAY BECOME SEVERE. PRIMARY HAZARDS...LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Special weather statement, May 1, 4:32 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 432 PM EDT SUN MAY 1 2016 OHZ049-050-PAZ029-WVZ001-002-012100- JEFFERSON-HARRISON-WASHINGTON-BROOKE-HANCOCK- 432 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON...CENTRAL JEFFERSON...WEST CENTRAL WASHINGTON...SOUTHEASTERN HANCOCK AND BROOKE COUNTIES... AT 432 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF CADIZ...MOVING EAST AT 25 MPH. DIME SIZE HAIL WAS REPORTED NEAR JEWETT WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEIRTON...STEUBENVILLE...WELLSBURG...TORONTO...WINTERSVILLE...MINGO JUNCTION...FOLLANSBEE...HOOVERSON HEIGHTS...BETHANY...HOPEDALE... SMITHFIELD...FRANKLIN...BEECH BOTTOM...BRILLIANT...RICHMOND...NEW ALEXANDRIA...BLOOMINGDALE...UNIONPORT...BRENTWOOD AND NEWELL. LAT...LON 4024 8095 4042 8096 4045 8049 4020 8049 TIME...MOT...LOC 2032Z 269DEG 22KT 4034 8087 CL
Special weather statement, May 1, 4:36 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT SUN MAY 1 2016
PAZ073>076-012100-
FAYETTE RIDGES-WESTMORELAND RIDGES-WESTMORELAND-FAYETTE-
436 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAYETTE AND
SOUTHERN WESTMORELAND COUNTIES...
AT 435 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW STANTON...OR
9 MILES SOUTHWEST OF GREENSBURG...MOVING EAST AT 25 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...SCOTTDALE...YOUNGWOOD...NEW STANTON...LIGONIER...
CALUMET-NORVELT...EVERSON...MADISON...YOUNGSTOWN...HUNKER...LAUREL
MOUNTAIN...DONEGAL...CHAMPION...LAUREL MOUNTAIN STATE PARK...ACME...JONES
MILLS AND LOYALHANNA GORGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 51 AND 57.
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 73 AND 99.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4018 7914 4016 7914 4016 7916 4013 7917
4011 7919 4012 7920 4012 7921 4010 7923
4009 7926 4004 7929 4007 7970 4025 7971
4030 7913 4018 7913
TIME...MOT...LOC 2035Z 266DEG 20KT 4017 7962
CLSpecial weather statement, May 1, 5:21 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT SUN MAY 1 2016
OHZ039-048-058-012145-
GUERNSEY-COSHOCTON-TUSCARAWAS-
521 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GUERNSEY...
SOUTHEASTERN COSHOCTON AND SOUTHWESTERN TUSCARAWAS COUNTIES...
AT 521 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COSHOCTON...
MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COSHOCTON...NEWCOMERSTOWN...WEST LAFAYETTE...CONESVILLE...PLAINFIELD...
GILMORE...KIMBOLTON AND SALT FORK STATE PARK.
THIS INCLUDES INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 53 AND 67.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4031 8192 4032 8143 4010 8146 4013 8172
4015 8172 4016 8191
TIME...MOT...LOC 2121Z 276DEG 24KT 4022 8184
CLSpecial weather statement, May 1, 5:48 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 548 PM EDT SUN MAY 1 2016 WVZ004-012-021-509-012215- MARION-MARSHALL-WETZEL-MONONGALIA- 548 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT WETZEL...SOUTHEASTERN MARSHALL...NORTHWESTERN MONONGALIA AND NORTHWESTERN MARION COUNTIES... AT 548 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRVIEW...OR 8 MILES EAST OF NEW MARTINSVILLE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANNINGTON...PINE GROVE...HUNDRED...KNOB FORK...METZ...CURTISVILLE... LITTLETON...BURTON...BIG RUN...WADESTOWN...WILEYVILLE...EARNSHAW...PORTERS FALLS AND READER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3959 8081 3976 8075 3969 8028 3948 8034 TIME...MOT...LOC 2148Z 285DEG 27KT 3968 8071 CL
Local storm report, May 1, 6:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
653 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL ANTRIM 40.12N 81.35W
05/01/2016 M1.00 INCH GUERNSEY OH PUBLIC
COVERED THE GROUND
&&
EVENT NUMBER PBZ1601527
98The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 4:32 PM EDT | Special Weather Statement | PBZ | Brooke | 28 min |
| May 1, 5:48 PM EDT | Special Weather Statement | PBZ | Wetzel | 27 min |
| May 1, 6:17 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Wetzel | 28 min |
| May 1, 6:45 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 45 min |
| May 1, 7:29 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 28 min |
| May 1, 5:21 PM EDT | Special Weather Statement | PBZ | Guernsey | 24 min |
| May 1, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas | 50 min |
| May 1, 6:20 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Noble | 40 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.